Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What cause cramps in left finger?

DOCTOR OF THE MONTH - Feb 2014
Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5930 Questions
Question
having cramp in left finger and arm
Posted Mon, 4 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Saurabh Gupta 39 minutes later
Brief Answer:
Following measure will help-

Detailed Answer:
Hello,
Thanks for your query.

Your description suggests that you are getting cramps in the finger and arm muscles.Cramps are painful spasms in a muscle and are often caused by overuse, dehydration, or nutritional deficiencies.

Following measure will help-
*Drink fluid-An electrolyte imbalance can be the cause of muscle spasms, so rehydrating with an electrolyte drink can help restore balance.
*Stretch the affected muscle with a mild, static stretch.
*Use ice to numb the pain in a cramp, reducing inflammation and allowing the muscle to relax.
*Bring the affected muscle into a relaxed position and apply direct compression to the cramp.

I do hope that you have found something helpful and I will be glad to answer any further query.

Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor